Show simple item record

dc.contributor.authorIto, Akio
dc.contributor.authorGokieli, Maria
dc.contributor.authorNiezgódka, Marek
dc.contributor.authorSzymańska, Zuzanna
dc.identifier.citationA. Ito, M. Gokieli, M. Niezgódka and Z. SZymańska, Local existence and uniqueness of solutions to one-dimensional tumor invasion model, Nonlinear Analysis B - RWA, Volume 11, Issue 5, 2010, pp. 3555-3566
dc.description.abstractIn the present paper, we propose a modified tumor invasion model which was originally proposed in Chaplain and Anderson (2003) [1]. And we show the local existence and uniqueness of solutions to approximate systems of the 1D modified tumor invasion model. Especially, we introduce a new function and show that our system is equivalent to the nonlinear second-order PDE, which should be reformulated by the new function. Roughly speaking, our system can be rewritten into only one second-order PDE and this fact is quite essential to show the local existence of solutions to the approximate systems.en
dc.subjectTumor invasionen
dc.subjectHaptotaxis-degenerate systemen
dc.subjectNonlinear second-order PDEen
dc.titleLocal existence and uniqueness of solutions to one-dimensional tumor invasion modelen
dc.contributor.organizationDepartment of Electronic Engineering and Computer Science School of Engineering, Kinki University 1, Takayaumenobe, Higashihiroshima, Hiroshima, 739-2116 JAPANen
dc.contributor.organizationICM, Uniwersytet Warszawskipl_Pl
dc.description.epersonMaria Gokieli

Files in this item


This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess